# SDR 2001F00413

- Difficulty date: September 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LOW LEVEL EMERGENCY LIGHTS AND THE RIGHT AFT EMERGENCY EXIT LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE LOW LEVEL EMERGENCY LIGHT BATTERIES AND THE RIGHT AFT EMERGENCY EXIT LIGHT ASSEMBLY.  REF USAAD0160.  (M)
